# SDR CALA2017091503162

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 83,699 hours, 14,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702303
- Part serial: 23712
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR CEILING EMERGENCY LIGHT FOUND DIM.   LIGHT BATTERY CHARGER REPLACED AND TESTED NORMAL IAW AMM 33-51-06
